Alert archive / Minnesota / Wind Chill Warnings in 2011
Wind Chill Warning 1, NWS Duluth, MN
NWS Duluth, MN issued this wind chill warning at Jan 20, 2011, 3:26 PM CST for Cook County, Lake County, Saint Louis County, Minnesota. It took effect at Jan 20, 2011, 4:00 PM CST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 3:26 PM CST (21:26 UTC)
- In effect from
- Jan 20, 2011, 4:00 PM CST
- Expired
- Jan 21, 2011, 8:32 AM CST
- In force
- 17 hr
- Issued by
- NWS Duluth, MN
Counties Cook County, MN, Lake County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 106 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
668 WWUS43 KDLH 202126 WSWDLH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 326 PM CST THU JAN 20 2011 MNZ010-011-018-019-026-202230- /O.CAN.KDLH.WC.Y.0006.110121T0000Z-110121T1500Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN ITASCA-CENTRAL ST. LOUIS- SOUTHERN ITASCA- INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...BIGFORK... HIBBING...GRAND RAPIDS 326 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND CHILL ADVISORY. AN EXTREME COLD WARNING HAS REPLACED THE WIND CHILL ADVISORY. SEE THE LATEST NON-PRECIPITATION WEATHER MESSAGE FOR MORE INFORMATION. $$ MNZ012-020-021-211030- /O.UPG.KDLH.WC.Y.0006.110121T0000Z-110121T1500Z/ /O.NEW.KDLH.WC.W.0001.110120T2200Z-110121T1600Z/ NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...ISABELLA...TWO HARBORS...GRAND MARAIS 326 PM CST THU JAN 20 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES: WIND CHILL VALUES ARE EXPECTED TO DROP TO 40 TO 50 BELOW ACROSS THE MINNESOTA ARROWHEAD OVERNIGHT. SOME LOCALIZED AREAS MAY REACH 55 BELOW LATE TONIGHT OR EARLY FRIDAY. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ WIZ002>004-211030- /O.EXB.KDLH.WC.Y.0006.110120T2200Z-110121T1600Z/ BAYFIELD-ASHLAND-IRON- INCLUDING THE CITIES OF...WASHBURN...ASHLAND...HURLEY 326 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES FROM 25 TO 40 BELOW ZERO ARE EXPECTED OVERNIGHT AND FRIDAY MORNING...ESPECIALLY FURTHER INLAND FROM LAKE SUPERIOR. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ MNZ025-033>038-WIZ001-006>009-211030- /O.EXT.KDLH.WC.Y.0006.110120T2200Z-110121T1600Z/ NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BURNETT- WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...WALKER...PINE RIVER...BRAINERD... HILL CITY...AITKIN...DULUTH...CLOQUET...HINCKLEY...SUPERIOR... GRANTSBURG...SPOONER...HAYWARD...PHILLIPS 326 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES OF 25 TO 40 BELOW ARE EXPECTED OVERNIGHT AND FRIDAY MORNING. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ DAP
5 follow-up statements
797 WWUS43 KDLH 202145 CCA WSWDLH URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 343 PM CST THU JAN 20 2011 MNZ010-011-018-019-026-202245- /O.CAN.KDLH.WC.Y.0006.110121T0000Z-110121T1500Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN ITASCA-CENTRAL ST. LOUIS- SOUTHERN ITASCA- INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...BIGFORK... HIBBING...GRAND RAPIDS 343 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND CHILL ADVISORY. AN EXTREME COLD WARNING HAS REPLACED THE WIND CHILL ADVISORY. SEE THE LATEST NON-PRECIPITATION WEATHER MESSAGE FOR MORE INFORMATION. $$ MNZ012-020-021-211100- /O.UPG.KDLH.WC.Y.0006.110121T0000Z-110121T1500Z/ /O.COR.KDLH.WC.W.0001.110120T2200Z-110121T1600Z/ NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...ISABELLA...TWO HARBORS...GRAND MARAIS 343 PM CST THU JAN 20 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES: WIND CHILL VALUES ARE EXPECTED TO DROP TO 40 TO 50 BELOW ACROSS THE MINNESOTA ARROWHEAD OVERNIGHT. SOME LOCALIZED AREAS MAY REACH 55 BELOW LATE TONIGHT OR EARLY FRIDAY. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND STRONG WINDS WILL CREATE DANGEROUSLY COLD AND LIFE- THREATENING WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH AS ANY EXPOSED FLESH CAN FREEZE IN 10 MINUTES OR LESS WITH WIND CHILL VALUES COLDER THAN 40 BELOW. THIS WILL RESULT IN FROST BITE AND MAY RESULT IN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ WIZ002>004-211100- /O.EXB.KDLH.WC.Y.0006.110120T2200Z-110121T1600Z/ BAYFIELD-ASHLAND-IRON- INCLUDING THE CITIES OF...WASHBURN...ASHLAND...HURLEY 343 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES FROM 25 TO 40 BELOW ZERO ARE EXPECTED OVERNIGHT AND FRIDAY MORNING...ESPECIALLY FURTHER INLAND FROM LAKE SUPERIOR. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ MNZ025-033>038-WIZ001-006>009-211100- /O.EXT.KDLH.WC.Y.0006.110120T2200Z-110121T1600Z/ NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BURNETT- WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...WALKER...PINE RIVER...BRAINERD... HILL CITY...AITKIN...DULUTH...CLOQUET...HINCKLEY...SUPERIOR... GRANTSBURG...SPOONER...HAYWARD...PHILLIPS 343 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES OF 25 TO 40 BELOW ARE EXPECTED OVERNIGHT AND FRIDAY MORNING. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ DAP
053 WWUS43 KDLH 210141 WSWDLH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 741 PM CST THU JAN 20 2011 MNZ012-020-021-211100- /O.CON.KDLH.WC.W.0001.000000T0000Z-110121T1600Z/ NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...ISABELLA...TWO HARBORS...GRAND MARAIS 741 PM CST THU JAN 20 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES ARE EXPECTED TO DROP TO 40 TO 50 BELOW ACROSS THE MINNESOTA ARROWHEAD OVERNIGHT. SOME LOCALIZED AREAS MAY REACH 55 BELOW LATE TONIGHT OR EARLY FRIDAY. WINDS CHILLS AT 7 PM WERE ALREADY DOWN TO 36 BELOW AT THE COOK COUNTY AIRPORT OVER THE HILL IN GRAND MARAIS...AND 32 BELOW AT ELY. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND STRONG WINDS WILL CREATE DANGEROUSLY COLD AND LIFE- THREATENING WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH AS ANY EXPOSED FLESH CAN FREEZE IN 10 MINUTES OR LESS WITH WIND CHILL VALUES COLDER THAN 40 BELOW. THIS WILL RESULT IN FROST BITE AND MAY RESULT IN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ025-033>038-WIZ001>004-006>009-211100- /O.CON.KDLH.WC.Y.0006.000000T0000Z-110121T1600Z/ NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD- ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...WALKER...PINE RIVER...BRAINERD... HILL CITY...AITKIN...DULUTH...CLOQUET...HINCKLEY...SUPERIOR... WASHBURN...ASHLAND...HURLEY...GRANTSBURG...SPOONER...HAYWARD... PHILLIPS 741 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES OF 25 TO 40 BELOW ARE EXPECTED OVERNIGHT AND FRIDAY MORNING. WIND CHILLS AT 7 PM WERE ALREADY 30 TO 35 BELOW ZERO IN THE TWIN PORTS...HIBBING...EVELETH...GRAND RAPIDS...LONGVILLE...AND BRAINERD AREAS. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ MELDE
936 WWUS43 KDLH 210223 WSWDLH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 823 PM CST THU JAN 20 2011 MNZ012-020-021-211100- /O.CON.KDLH.WC.W.0001.000000T0000Z-110121T1600Z/ NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...ISABELLA...TWO HARBORS...GRAND MARAIS 823 PM CST THU JAN 20 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES ARE EXPECTED TO DROP TO 40 TO 50 BELOW ACROSS THE MINNESOTA ARROWHEAD OVERNIGHT. SOME LOCALIZED AREAS MAY REACH 55 BELOW LATE TONIGHT OR EARLY FRIDAY. WINDS CHILLS AT 8 PM WERE ALREADY DOWN TO 38 BELOW AT THE COOK COUNTY AIRPORT OVER THE HILL IN GRAND MARAIS...AND 29 BELOW AT ELY. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND STRONG WINDS WILL CREATE DANGEROUSLY COLD AND LIFE- THREATENING WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH AS ANY EXPOSED FLESH CAN FREEZE IN 10 MINUTES OR LESS WITH WIND CHILL VALUES COLDER THAN 40 BELOW. THIS WILL RESULT IN FROST BITE AND MAY RESULT IN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ WIZ004-211100- /O.NEW.KDLH.LE.Y.0005.110121T0223Z-110121T1500Z/ /O.CON.KDLH.WC.Y.0006.000000T0000Z-110121T1600Z/ IRON- INCLUDING THE CITY OF...HURLEY 823 PM CST THU JAN 20 2011 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES OF 25 TO 40 BELOW ARE EXPECTED OVERNIGHT AND FRIDAY MORNING. IN ADDITION TO THE COLD...SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE SNOWBELT OF IRON COUNTY...MAINLY BETWEEN SAXON AND HURLEY. ACCUMULATIONS BY 10 AM FRIDAY WILL RANGE FROM 2 TO 4 INCHES. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. VISIBILITIES WILL DROP TO A QUARTER MILE IN SPOTS DUE TO FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. IT IS COMMON FOR LAKE EFFECT SNOW ACCUMULATIONS AND SNOWFALL RATES TO VARY GREATLY OVER VERY SHORT DISTANCES. IF YOU ARE TRAVELING...BE PREPARED FOR VISIBILITY TO CHANGE FROM SEVERAL MILES TO LESS THAN A HALF MILE OVER VERY SHORT DISTANCES...AND ROAD CONDITIONS MAY VARY FROM FAIRLY GOOD TO SNOW AND ICE COVERED OVER DISTANCES OF LESS THAN A QUARTER MILE. USE CAUTION WHEN DRIVING AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. && $$ MNZ025-033>038-WIZ001>003-006>009-211100- /O.CON.KDLH.WC.Y.0006.000000T0000Z-110121T1600Z/ NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD- ASHLAND-BURNETT-WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...WALKER...PINE RIVER...BRAINERD... HILL CITY...AITKIN...DULUTH...CLOQUET...HINCKLEY...SUPERIOR... WASHBURN...ASHLAND...GRANTSBURG...SPOONER...HAYWARD...PHILLIPS 823 PM CST THU JAN 20 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES: WIND CHILL VALUES OF 25 TO 40 BELOW ARE EXPECTED OVERNIGHT AND FRIDAY MORNING. WIND CHILLS AT 8 PM WERE ALREADY 30 TO 35 BELOW ZERO IN THE TWIN PORTS...HIBBING... EVELETH...GRAND RAPIDS...LONGVILLE...AND BRAINERD AREAS. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ MELDE
014 WWUS43 KDLH 210911 WSWDLH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 311 AM CST FRI JAN 21 2011 WIZ004-211600- /O.CAN.KDLH.LE.Y.0005.000000T0000Z-110121T1500Z/ /O.CON.KDLH.WC.Y.0006.000000T0000Z-110121T1600Z/ IRON- INCLUDING THE CITY OF...HURLEY 311 AM CST FRI JAN 21 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES: FROM 25 TO 35 BELOW ARE EXPECTED THROUGH THIS MORNING. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN 10 TO 20 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: FROSTBITE CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ MNZ012-020-021-211600- /O.CON.KDLH.WC.W.0001.000000T0000Z-110121T1600Z/ NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...ISABELLA...TWO HARBORS...GRAND MARAIS 311 AM CST FRI JAN 21 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILL VALUES: AROUND 40 BELOW ZERO ARE EXPECTED THROUGH 10 AM. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN LESS THAN 10 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND STRONG WINDS WILL CREATE DANGEROUSLY COLD AND LIFE- THREATENING WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH AS ANY EXPOSED FLESH CAN FREEZE IN 10 MINUTES OR LESS WITH WIND CHILL VALUES COLDER THAN 40 BELOW. THIS WILL RESULT IN FROST BITE AND MAY RESULT IN HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ025-033>038-WIZ001>003-006>009-211600- /O.CON.KDLH.WC.Y.0006.000000T0000Z-110121T1600Z/ NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD- ASHLAND-BURNETT-WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...WALKER...PINE RIVER...BRAINERD... HILL CITY...AITKIN...DULUTH...CLOQUET...HINCKLEY...SUPERIOR... WASHBURN...ASHLAND...GRANTSBURG...SPOONER...HAYWARD...PHILLIPS 311 AM CST FRI JAN 21 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILL VALUES: FROM 25 TO 40 BELOW ARE EXPECTED THROUGH 10 AM. * FROSTBITE TIME: FROSTBITE AFFECTS EXPOSED SKIN OF A HEALTHY ADULT IN LESS THAN 10 MINUTES. THE ELDERLY AND YOUNG CHILDREN ARE ESPECIALLY SUSCEPTIBLE TO THE COLD. * IMPACTS: PETS AND LIVESTOCK ARE ALSO AFFECTED BY COLD TEMPERATURES AND DANGEROUS WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL EXPOSED FLESH. && $$ GSF
807 WWUS43 KDLH 211432 WSWDLH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 832 AM CST FRI JAN 21 2011 ...SUNSHINE WILL TEMPORARILY INTERRUPT DANGEROUS COLD... .IN SPITE OF A DAILY TEMPERATURE MODERATION...ASSOCIATED WITH SUNSHINE...ARCTIC AIR WILL REMAIN THROUGH THE WEEKEND. CLOUDS AND POSSIBLE SNOW SHOULD KEEP TEMPERATURES FROM GETTING AS COLD AS LAST NIGHT. INLAND TEMPERATURES RANGED FROM 40 TO 50 BELOW NORTH OF DULUTH AND ROUTE 2 IN NORTHEAST MINNESOTA AND FROM 30 TO 40 BELOW ACROSS THE REST OF INLAND NORTHEAST MINNESOTA AND ACROSS NORTHWEST WISCONSIN. TEMPERATURES WILL REMAIN NEAR OR BELOW ZERO THIS AFTERNOON. MNZ012-020-021-211545- /O.CAN.KDLH.WC.W.0001.000000T0000Z-110121T1600Z/ NORTHERN COOK/NORTHERN LAKE-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...ISABELLA...TWO HARBORS...GRAND MARAIS 832 AM CST FRI JAN 21 2011 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND CHILL WARNING ACROSS THE MINNESOTA ARROWHEAD. SUNSHINE WILL ALLOW TEMPERATURES TO MODERATE SOMEWHAT TODAY. $$ MNZ025-033>038-WIZ001>004-006>009-211545- /O.CAN.KDLH.WC.Y.0006.000000T0000Z-110121T1600Z/ NORTHERN CASS-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD- ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...WALKER...PINE RIVER...BRAINERD... HILL CITY...AITKIN...DULUTH...CLOQUET...HINCKLEY...SUPERIOR... WASHBURN...ASHLAND...HURLEY...GRANTSBURG...SPOONER...HAYWARD... PHILLIPS 832 AM CST FRI JAN 21 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND CHILL ADVISORY FROM ROUTE 2 ON NORTH ACROSS NORTHEAST MINNESOTA. SUNSHINE WILL ALLOW TEMPERATURES TO MODERATE SOMEWHAT TODAY. $$ EOM
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this wind chill warning went out at Jan 20, 11:56 AM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Jan 20, 11:56 AM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1156 AM CST THU JAN 20 2011
.UPDATE...HAVE UPDATED FOR THE END OF THE WIND CHILL ADVISORY.
WIND CHILL VALUES COULD STILL HOVER OVER 25 BELOW IN SPOTS. THE
BIG STORY WILL BE TONIGHT...WHERE WE WILL LIKELY SEE LOW
TEMPERATURES DROP INTO THE 30 TO 40 BELOW RANGE IN MANY LOCATIONS.
WINDS SHOULD BECOME CALM...BUT WE MAY NEED TO ISSUE A WARNING FOR
EXTREME COLD OR WIND CHILL. SKIES WERE BECOMING CLEAR TO PARTLY
CLOUDY ACROSS THE CWA FOR THE MOST PART AND MOST AREAS SHOULD SEE
SOME SUNSHINE TODAY.
&&
.PREV DISCUSSION... /ISSUED 537 AM CST THU JAN 20 2011/
AVIATION...12Z TAF ISSUANCE...
ARCTIC COLD FRONT PUSHING THROUGH THE FORECAST AREA THIS MORNING
AND SHIFTING WINDS TO THE NW...10-20 KT...AND MOVING A BAND OF
HIGH-END MVFR/VFR CIGS AND -SN THROUGH THE AREA. APPEARS FROM
LOCAL RADAR AND INFRARED SATELLITE THAT MOST OF THE -SN WILL BE
SHORT LIVED THIS MORNING...SO JUST KEPT A TEMPO IN FOR A FEW HOURS
OF IFR VSBYS AT DLH AND HYR. COLD...DRY AIR WILL BARREL IN FROM
THE NW AND CAUSE SCATTERING OUT OF THE LOW/MID DECK...EXCEPT FOR
ALONG THE SOUTH SHORE OF LAKE SUPERIOR...WHERE LAKE EFFECT
SN/CLOUDS WILL PERSIST. WINDS WILL BE MORE WRLY...SO LIMITED
IMPACTS AROUND HYR. COULD SEE WIND GUSTS UP TO 25 KNOTS TODAY.
SHOULD SEE SIGNIFICANT CLEARING LATER THIS AFTERNOON...WITH
POSSIBLY SOME LINGERING MID/LOW CLOUDS AROUND THE PERIPHERY OF
LAKE SUPERIOR AND ACROSS THE ERN PARTS OF THE FORECAST AREA. ALL
AREAS ARE EXPECTED TO BE VFR TONIGHT WITH LIGHT WINDS.
PREV DISCUSSION... /ISSUED 306 AM CST THU JAN 20 2011/
DISCUSSION...A COLD FRONT WAS MOVING INTO THE WESTERN PART OF THE
FA AT 08Z. LIGHT SNOW WAS FALLING IN THE VICINITY OF THE FRONT.
THE FRONT SHOULD BISECT THE FA FROM SW TO NE BY 12Z AND EXIT BY
18Z. LITTLE IN THE WAY OF ACCUMULATION IS EXPECTED WITH THE FROPA.
HOWEVER...EXPECT LES TO DEVELOP IN NW WI IN THE FAVORED AREAS AS
THE WIND BECOMES NW. 1 TO 3 INCHES IS EXPECTED ALONG AND N OF
HIGHWAY 2 FROM ASX TO HURLEY WI. WITH SOME CLEARING IN THE WESTERN
FA...WILL LEAVE HEADLINES AS IS WITH THE ARRIVAL OF VERY COLD AIR
AND AN INCREASE IN SFC WIND SPEED.
HIGH PRESSURE SETTLES OVER THE FA TONIGHT WITH VERY COLD MIN TEMPS.
A MOSTLY CLEAR SKY...EXCEPT IN THE SNOW BELT OF NW WI...AND A BIT OF
WIND...WILL ISSUE ANOTHER WIND CHILL ADVISORY TONIGHT INTO FRIDAY
MORNING. SINCE THE NW FLOW WILL CONTINUE OVER LAKE SUPERIOR...LES
WILL PERSIST TONIGHT WITH ANOTHER 1 TO 2 INCHES. THE ONLY FLY IN THE
OINTMENT WILL BE THE WAA TONIGHT. THIS MAY BE ENOUGH TO OFFSET WIND
CHILLS A BIT AND REDUCE THE AMOUNT OF LES.
SOME DIFFERENCES IN THE MODELS FOR FRIDAY AND THE ARRIVAL OF THE
NEXT CLIPPER LIKE SYSTEM. EVEN THROUGH THE SFC LOW IS EXPECTED TO
STAY WELL S OF THE AREA...AN INVERTED SFC TROF AND SHORT WAVE ENERGY
NEAR THE CANADIAN BORDER WILL COMBINE WITH MID LEVEL TROF TO
GENERATE SOME LIGHT SNOW. AS MENTIONED...THE DIFFERENCES ARE ENOUGH
TO WARRANT ONLY SOME LOW POPS OVER THE WESTERN HALF OF THE FA ON
FRIDAY. SNOW AMOUNTS WILL BE MINIMAL.
EXTENDED...FRIDAY NIGHT THROUGH WEDNESDAY...
NUMEROUS WEAK UPPER LEVEL IMPULSES WILL SLIDE THROUGH THE NORTHLAND
DURING THE EXTENDED PERIOD AS THE COLD...ACTIVE NORTHWESTERLY FLOW
PERSISTS. NO MAJOR STORMS ARE ON THE HORIZON...MAINLY JUST A SERIES
OF WEAK SYSTEMS. THE FIRST TROUGH PASSES THROUGH ON FRIDAY NIGHT/SAT
MORNING AND IS EXPECTED TO DROP AROUND AN INCH OR LESS OF SNOW
THROUGH THE REGION. AS THIS SYSTEM EXITS...THERE WILL BE A BRIEF
PERIOD OF LAKE EFFECT SNOW ALONG THE SOUTH SHORE FROM LATE SAT INTO
EARLY SUN. THEN...BY THE TIME SUNDAY AFTERNOON ARRIVES...THE NEXT
CLIPPER SYSTEM APPROACHES FROM THE NW AND SPREADS CHC POPS THROUGH
MUCH OF THE NORTHLAND LATE SUN/EARLY MON. ATTM THIS SYSTEM LOOKS TO
HAVE SLIGHTLY MORE MOISTURE ASSOCIATED WITH IT THAN THE PREVIOUS
SYSTEM...WHICH COULD POSSIBLE ALLOW UP TO 3 INCHES OF SNOW TO FALL
IN SOME LOCATIONS. WILL HAVE TO SEE HOW THIS PARTICULAR CLIPPER
TRENDS IN THE MODEL GUIDANCE OVER THE NEXT COUPLE DAYS TO GET A
BETTER HANDLE ON IT. THE ARCTIC DOOR WILL CONTINUE TO BE OPEN SAT
AND SUN...WITH HIGHS IN THE SINGLE DIGITS ABV ZERO AND LOWS IN THE
SINGLE DIGITS AND TEENS BLO ZERO. THE VERY COLD AIR MASS SHIFTS TO
THE EAST BY MONDAY...AND TEMPERATURES BEGIN A NOTICEABLE WARM UP
INTO THE TEENS AND 20S FOR HIGHS AND SINGLE DIGITS ABV ZERO FOR
OVERNIGHT LOWS GOING INTO THE MIDDLE OF THE WEEK.
AVIATION.../06Z TAF ISSUANCE/
LIGHT SNOW AHEAD OF AN ARCTIC COLD FRONT OVER NORTHWESTERN
MINNESOTA AND EASTERN NORTH DAKOTA WILL MOVE INTO INL AROUND 07Z
AND EVENTUALLY ARRIVE AT HYR SHORTLY AFTER 10Z. EXPECT ABOUT A
FOUR HOUR WINDOW OF IFR VSBYS AND MVFR CIGS FOR SHORT PERIODS
AFTER THE SNOW STARTS. SURFACE OBS OVER THE PAST HOUR HAVE SOME
2SM TO 3SM VSBYS OVER FAR NORTHWESTERN MINNESOTA. GUSTY
NORTHWESTERLY WINDS WILL OVERSPREAD THE MINNESOTA AERODROMES BY
LATE MORNING WITH CLOUDS SCATTERING. WINDS DIMINISH BY THURSDAY
EVENING.
&&
.POINT TEMPS/POPS...
DLH 0 -24 -2 -5 / 10 10 20 30
INL -2 -29 -4 -13 / 10 10 20 20
BRD -1 -23 1 -5 / 10 10 30 30
HYR 5 -24 1 -5 / 10 10 10 30
ASX 7 -13 3 -2 / 70 60 10 30
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY
FOR MNZ010>012-018>021-025-026-033>038.
WI...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY
FOR WIZ001-006>009.
&&
SHORT TERM...DAP
EXTENDED....CANNONHazardous weather outlook, Jan 20, 4:00 AM CST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 400 AM CST THU JAN 20 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-211130- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 400 AM CST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES FROM 25 TO 35 BELOW ZERO ARE EXPECTED THIS MORNING WEST OF U.S. HIGHWAY 169 IN MINNESOTA. WIND CHILL VALUES FROM 25 TO 35 BELOW ZERO...WITH SOME SPOTS TO NEAR 40 BELOW ZERO IN THE MINNESOTA ARROWHEAD...ARE EXPECTED TONIGHT. WIND CHILL ADVISORIES ARE IN EFFECT. SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS. 1 TO 3 INCHES OF SNOW IS POSSIBLE TODAY AND TONIGHT OVER THE HIGHER TERRAIN AREAS OF NORTHWEST WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOW IS POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GSF MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:12 AM CST | Wind Chill Advisory | DLH | Aitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 4 more | 29 hr |
| Jan 20, 3:24 PM CST | Extreme Cold Warning | DLH | Itasca, Koochiching, Saint Louis | 17 hr |
Nearby
Wind Chill Warnings in Minnesota, 2011Every wind chill warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.